# SDR 99ZZZX3587

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Gulstm 560
- Aircraft serial: 5600432
- Engine: Pwa JT15D5
- System (JASC): 7412 · Exciter
- Part: Exciter Box
- Part number: 90497703
- Condition: Failed
- Location: Engine
- Part time: 358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 AND 4 INSPECTION, THE RIGHT INBOARD IGNITER WAS NOT FIRING.  INSPECTION OF THE PLUG REVEALED THERE WAS LITTLE WEAR ON THE PLUG AND RECORDS SHOWED IT WAS INSTALLED 150 HOUR PREVIOUS ON A PHASE 1 AND 2 INSP.  VOLTAGE CHECKED TO THE BOX AND THERE WAS 28 VOLTS PRESENT.  THE GROUND WAS CHECKED AND WAS GOOD.  A NEW LUG WAS INSTALLED AND IT WOULD NOT FIRE.  A NEW LEAD WAS INSTALLED ALONG THE NEW PLUG AND STILL NOT SPARK.  THE OLD PLUG WAS TRIED ON THE OUTBOARD POSITION AND IT WOULD SPARK.  IT WAS OBVIOUS THE EXCITER BOX WAS AT FAULT.  THIS BOX WAS INSTALLED ON 11-18-98 AND HAS 358.2 HRS AND 281 CYCLES.  INSTALLED NEW EXCITER BOX.  OPER CHECK OKAY.  BOX S/N 98257440.
